Journal of Symbolic Logic

A note on orthogonality and stable embeddedness

Gregory Cherlin, Marko Djordjevic, and Ehud Hrushovski

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Orthogonality between two stably embedded definable sets is preserved under the addition of constants.

Article information

Source
J. Symbolic Logic, Volume 70, Issue 4 (2005), 1359-1364.

Dates
First available in Project Euclid: 18 October 2005

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1129642129

Digital Object Identifier
doi:10.2178/jsl/1129642129

Mathematical Reviews number (MathSciNet)
MR2194251

Zentralblatt MATH identifier
1100.03022

Citation

Cherlin, Gregory; Djordjevic, Marko; Hrushovski, Ehud. A note on orthogonality and stable embeddedness. J. Symbolic Logic 70 (2005), no. 4, 1359--1364. doi:10.2178/jsl/1129642129. https://projecteuclid.org/euclid.jsl/1129642129


Export citation

References

  • Z. Chatzidakis and E. Hrushovski Model theory of difference fields, Transactions of the American Mathematical Society, vol. 351 (1999), no. 8, pp. 2997--3071.
  • G. Cherlin and E. Hrushovski Finite Structures with Few Types, Annals of Mathematics Studies, vol. 152, Princeton University Press, Princeton and Oxford,2003.
  • E. Hrushovski Quasi-finite structures, Proceedings of the NATO Advanced Study Institute on ``Finite and Infinite Combinatorics in Sets and Logic'', (Banff '91) (N. Sauer, R. Woodrow, and B. Sands, editors), NATO ASI Series C, vol. 411, Kluwer, Dordrecht,1993, pp. 117--124.
  • O. Kegel and W. Shi On the orders of elements of a locally finite simple group, Comptes Rendus Mathématiques de l' Académie des Sciences, La Société Royale du Canada, vol. 13 (1991), no. 6, pp. 253--254.
  • D. Marker Model Theory: An Introduction, Graduate Texts in Mathematics, vol. 217, Springer, New York,2002, 342 pages.
  • B. Poizat Une théorie de Galois imaginaire, Journal of Symbolic Logic, vol. 48 (1983), pp. 1151--1170.
  • S. Shelah Classification theory and the number of nonisomorphic models, 2nd ed., Studies in Logic and the Foundations of Mathematics, vol. 92, North-Holland Publishing, Amsterdam,1990.
  • S. Thomas The classification of the simple periodic linear groups, Archiv der Mathematik, vol. 41 (1983), no. 2, pp. 103--116.